About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 647972, 9 pages
http://dx.doi.org/10.1155/2012/647972
Research Article

Schwarz-Pick Estimates for Holomorphic Mappings with Values in Homogeneous Ball

Department of Mathematics, Zhejiang Normal University, Zhejiang, Jinhua 321004, China

Received 11 July 2012; Accepted 21 October 2012

Academic Editor: Abdelghani Bellouquid

Copyright © 2012 Jianfei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be the unit ball in a complex Banach space . Assume is homogeneous. The generalization of the Schwarz-Pick estimates of partial derivatives of arbitrary order is established for holomorphic mappings from the unit ball to associated with the Carathéodory metric, which extend the corresponding Chen and Liu, Dai et al. results.